# SDR NWAA093005501

- Difficulty date: August 26, 2009
- Submitted: August 27, 2009
- Operation: Air carrier
- Aircraft: N501US
- Make and model: Boeing 757251
- Aircraft serial: 23190
- Aircraft time: 78,169 hours, 32,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN OVERNIGHT LINE CHECK THE EMERGENCY EXIT SIGNS AT DOORS ONE LEFT AND FOUR LEFT WOULD NOT ILLUMINATE.  MAINTENANCE FOUND POWER SUPPLY AND BATTERY PACK M731 TO BE DEFECTIVE AND REPLACED IT.  SYSTEM OPERATION WAS NORMAL AFTER THE POWER SUPPLY AND BATTERY PACK WERE REPLACED.
